# SDR SWIA200514544

- Difficulty date: February 11, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 25,636 hours, 36,503 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, FLAPS DID NOT FULLY RETRACT.  REPLACED FLAP HANDLE.  OPERATIONAL CHECK GOOD.
